A cohomological property of p-groups

Peter J. Cameron*, Thomas W. Müller

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Let p be a prime, script G sign a finite p-group, Heng hooktop sign any finite group with order divisible by p, and α : script G sign → Aut(Heng hooktop sign) any action of script G sign on Heng hooktop sign. We show that the cardinality of the set of all derivations d : script G sign → Heng hooktop sign with respect to this action is a multiple of p. This generalises theorems of Frobenius and Hall.

Original languageEnglish
Pages (from-to)200-204
Number of pages5
JournalArchiv der Mathematik
Volume82
Issue number3
DOIs
Publication statusPublished - 1 Mar 2004

Fingerprint

Dive into the research topics of 'A cohomological property of p-groups'. Together they form a unique fingerprint.

Cite this